MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M0067913600
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Unspecified Infection (1930); Pain (1994); Urinary Retention (2119)
Date of Event 12/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number.Therefore, the manufacture date and expiration date are unknown.Report source: majdalany se, levin ba, ghani kr.The efficiency of moses technology holmium laser for treating renal stones during flexible ureteroscopy: relationship between stone volume, time, and energy.J endourol.2021 dec;35(s3):s14-s21.Doi: 10.1089/end.2021.0592.Pmid: 34910609.(b)(4).
 
Event or Problem Description
It was reported to boston scientific via an article, the efficiency of moses technology holmium laser for treating renal stones during flexible ureteroscopy: relationship between stone volume, time, and energy.It was examined the relationship of stone volume and density to lithotripsy, lasing times, and energy used to treat a single renal stone.Out of the twenty-nine patients involved in the study, some patients had postoperative complications.Three (10.3%) had a clavien-dindo grade 1 complication.One patient made an office phone call for stent-related pain treated with analgesics.Two patients had an ed visit, one for urinary retention treated with a foley catheter and removed in the office.The second patient had flank pain, resolved with early removal of the stent.No patients required unplanned surgical intervention.

Brand Name
LITHOVUE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15574045
Report Number3005099803-2022-05772
Device Sequence Number14199198
Product Code FGB
UDI-Device Identifier08714729874812
UDI-Public08714729874812
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0067913600
Device Catalogue Number791-360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2022
Initial Report FDA Received Date10/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown